Convergence of the method of summary approximation for a system of Vlasov equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 510-518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_3_a8,
author = {S. V. Bogomolov},
title = {Convergence of the method of summary approximation for a system of {Vlasov} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {510--518},
year = {1981},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_3_a8/}
}
S. V. Bogomolov. Convergence of the method of summary approximation for a system of Vlasov equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 510-518. http://geodesic.mathdoc.fr/item/DE_1981_17_3_a8/